This is my first month taking birth control. I'm on tri-sprintec. I have taken my third placebo pill today at 4:30. and right now it is 7:44. I still haven't gotten my period. My breasts are tender, and i have been getting little cramps for about a week now. Am i okay, or should i take a test?
You may not have your period till the 4th, 5th or 6 pill. It doesn't always start with the first inactive and usually shortens your period to a few days instead of a week. As long as you took all 21 pills in the proper order and around the same time everyday, you are fine.You may start on the last inactive and you still start your new pack and you will find you probably will have less cramps, period and period symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - Ive been on this pill for about 4-5 months, today, after having intercourse lastnight
Posted 23 Feb 2011 • 1 answer
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Posted 22 Nov 2011 • 1 answer
Posted 4 Mar 2013 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 10 Jan 2016 • 0 answers